# SDR USAA2010102592365

- Difficulty date: October 10, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5311170420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR15A TO FR17, -Y953.  REPLACED SEAT TRACK BETWEEN FR15A TO FR17, -Y953 IAW SRM 53-11-15 & 51-42-11.
